Alert archive / Massachusetts / Gale Warnings in 2008

Gale Warning 45, NWS Boston/Norton, MA

November 5, 2008

NWS Boston/Norton, MA issued this gale warning at Nov 5, 2008, 4:20 PM EST. It took effect at Nov 5, 2008, 9:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2008, 4:20 PM EST (21:20 UTC)
In effect from
Nov 5, 2008, 9:00 PM EST
Expired
Nov 6, 2008, 4:00 AM EST
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBOX 052120
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
420 PM EST WED NOV 5 2008

ANZ255-060530-
/O.UPG.KBOX.SC.Y.0233.000000T0000Z-081106T2200Z/
/O.NEW.KBOX.GL.W.0045.081106T0200Z-081106T0900Z/
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
420 PM EST WED NOV 5 2008

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THIS GALE WARNING IS FOR THE OUTER WATERS FROM MONTAUK TO NANTUCKET.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS TONIGHT...WITH GUSTS AROUND 35
KNOTS LIKELY. SEAS WILL LIKELY BUILD TO 10 TO 15 FEET BY LATE
TONIGHT.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-060530-
/O.UPG.KBOX.SC.Y.0233.081106T0000Z-081106T2200Z/
/O.NEW.KBOX.GL.W.0045.081106T0200Z-081106T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
420 PM EST WED NOV 5 2008

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THIS GALE WARNING IS FOR THE OUTER WATERS NEAR NANTUCKET NORTHWARD TO
EAST OF CAPE COD.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS TONIGHT...WITH GUSTS AROUND 35
KNOTS LIKELY. SEAS WILL LIKELY BUILD TO IN EXCESS OF 10 FEET.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-236-250-060530-
/O.EXT.KBOX.SC.Y.0233.081106T0300Z-081106T2200Z/
CAPE COD BAY-NARRAGANSETT BAY-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
420 PM EST WED NOV 5 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 5 PM EST THURSDAY. 

THIS ADVISORY INCLUDES CAPE COD BAY...NARRAGANSETT BAY...AND THE
COAST WATERS EAST OF BOSTON.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS AND BUILDING SEAS.

EAST TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS
UP TO 30 KT POSSIBLE TONIGHT INTO THURSDAY. THIS WILL ALLOW SEAS TO
BECOME ROUGH.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-237-060530-
/O.CON.KBOX.SC.Y.0233.081106T0000Z-081106T2200Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
420 PM EST WED NOV 5 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR NANTUCKET SOUND...VINEYARD
SOUND...BUZZARDS BAY...RHODE ISLAND SOUND...AND BLOCK ISLAND SOUND.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS AND BUILDING SEAS.

EAST TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS
UP TO 30 KT GUSTS POSSIBLE TONIGHT INTO THURSDAY. SEAS WILL BECOME
ROUGH ACROSS MOST AREAS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
000
WHUS71 KBOX 060646
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
146 AM EST THU NOV 6 2008

ANZ254-255-060900-
/O.CON.KBOX.GL.W.0045.000000T0000Z-081106T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
146 AM EST THU NOV 6 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING. 

THIS GALE WARNING IS FOR THE OUTER WATERS NEAR NANTUCKET
NORTHWARD TO EAST OF CAPE COD.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS TONIGHT...WITH GUSTS AROUND
35 KNOTS LIKELY. SEAS WILL LIKELY BUILD TO IN EXCESS OF 10 FEET.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>237-250-061500-
/O.CON.KBOX.SC.Y.0233.000000T0000Z-081106T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
146 AM EST THU NOV 6 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR NANTUCKET SOUND...
VINEYARD SOUND...BUZZARDS BAY...RHODE ISLAND SOUND...AND BLOCK
ISLAND SOUND.

AN AREA OF LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST
WILL SLOWLY PASS WELL SOUTHEAST OF NANTUCKET THURSDAY AND FRIDAY.
THIS WILL BRING INCREASING EAST WINDS AND BUILDING SEAS.

EAST TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS
UP TO 30 KT GUSTS POSSIBLE TONIGHT INTO THURSDAY. SEAS WILL
BECOME ROUGH ACROSS MOST AREAS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS71 KBOX 060900
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
400 AM EST THU NOV 6 2008

ANZ254-255-061700-
/O.CAN.KBOX.GL.W.0045.000000T0000Z-081106T0900Z/
/O.EXB.KBOX.SC.Y.0233.000000T0000Z-081107T1800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
400 AM EST THU NOV 6 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS FROM
PROVINCETOWN TO NANTUCKET...MARTHAS VINEYARD AND MONTAUK NY. 

LOW PRESSURE OFF THE MID ATLANTIC COAST WILL SLOWLY PASS WELL SOUTH
OF NANTUCKET TODAY THROUGH FRIDAY. 

EAST TO NORTHEAST WINDS WILL GUST UP TO 25 KT. SEAS WILL REMAIN ROUGH
ACROSS MOST AREAS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-250-061700-
/O.EXT.KBOX.SC.Y.0233.000000T0000Z-081107T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
400 AM EST THU NOV 6 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST FRIDAY. 

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR RHODE ISLAND SOUND...BLOCK
ISLAND SOUND AND THE WATERS FROM THE MERRIMACK RIVER TO PLYMOUTH.

LOW PRESSURE OFF THE MID ATLANTIC COAST WILL SLOWLY PASS WELL SOUTH
OF NANTUCKET TODAY THROUGH FRIDAY. 

EAST TO NORTHEAST WINDS WILL GUST UP TO 25 KT. SEAS WILL REMAIN ROUGH
ACROSS MOST AREAS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-236-061700-
/O.CON.KBOX.SC.Y.0233.000000T0000Z-081106T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
NARRAGANSETT BAY-
400 AM EST THU NOV 6 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

THIS SMALL CRAFT ADVISORY IS IN EFFECT FOR NANTUCKET SOUND...
VINEYARD SOUND...BUZZARDS BAY...CAPE COD BAY AND NARRAGANSETT BAY.

LOW PRESSURE OFF THE MID ATLANTIC COAST WILL SLOWLY PASS WELL SOUTH
OF NANTUCKET TODAY THROUGH FRIDAY. 

EAST TO NORTHEAST WINDS WILL GUST UP TO 25 KT. SEAS WILL REMAIN ROUGH
ACROSS THE WATERS THROUGH THIS AFTERNOON...THEN WILL SUBSIDE TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Nov 5, 3:27 PM EST, 53 minutes earlier.

Area forecast discussion, Nov 5, 3:27 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
327 PM EST WED NOV 5 2008

.SYNOPSIS...
LOW PRESSURE OFF THE MID ATLANTIC COAST WILL SLOWLY MOVE NORTHWARD
TONIGHT SPREADING RAIN THROUGHOUT SOUTHERN NEW ENGLAND. THE RAIN WILL
BECOME SHOWERY FOR THURSDAY...BUT SOME SHOWERS OR DRIZZLE MAY LINGER
INTO FRIDAY. A COLD FRONT WILL APPROACH SATURDAY WITH A CHANCE OF
SHOWERS. COOLER BUT MOSTLY FAIR WEATHER LOOKS TO RETURN FOR SUNDAY
INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
STRONG COASTAL LOW PRESSURE AT THE SURFACE NEAR CAPE HATTERAS WILL
SLOWLY MOVE NORTHWARD OVERNIGHT. A STRONG EASTERLY LOW LEVEL JET WILL
DEVELOP THIS EVENING IN ADVANCE OF THE SURFACE LOW AND THIS WILL AID
IN THE DEVELOPMENT OF A RAPIDLY NORTHWARD MOVING SHIELD OF RAIN THAT
WILL FIRST AFFECT THE SOUTH COAST EARLY...THEN QUICKLY MOVE NORTHWARD
TO THE REST OF THE CWA AS THE EVENING/EARLY OVERNIGHT PROGRESSES.
WENT WITH CAT POPS EVERYWHERE EXCEPT FOR THE EXTREME NORTHWEST CORNER
OF THE CWA. THE RAIN MAY BE HEAVY AT TIMES AND MAY AMOUNT TO OVER AN
INCH IN SOME AREAS...MAINLY ACROSS THE SOUTHERN HALF OF THE CWA. IT
MAY GET JUST UNSTABLE ENOUGH FOR ISOLD THUNDER AS WELL...ESPECIALLY
ACROSS THE SOUTH COAST. SOME URBAN AND POOR DRAINAGE FLOODING WILL BE
POSSIBLE.

WINDS MAY HAVE A BRIEF OPPORTUNITY TO REACH MINIMAL WIND ADVISORY
CRITERIA EARLY TONIGHT ACROSS THE CAPE AND ISLANDS AND A PORTION OF
THE IMMEDIATE SOUTH COAST. HOWEVER...THE THREAT LOOKS TOO MARGINAL AT
THIS TIME TO HOIST ANY WIND HEADLINES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE MAIN SOURCE OF ASCENT WILL WEAKEN AND MOVE NORTHEAST AS THE LOW
BECOMES VERTICALLY STACKED. THIS WILL ALLOW THE HEAVIEST PRECIP TO
MOVE OUT OF THE CWA BY EARLY THURSDAY MORNING. HOWEVER...QUITE A BIT
OF LOW LEVEL MOISTURE WILL REMAIN...ALONG WITH SOME UPPER SUPPORT
FROM THE NEARBY UPPER LOW...SO CHANCE/LIKELY SHOWERS AND/OR DRIZZLE
LOOKS TO BE THE RULE...ALONG WITH OVERCAST CONDITIONS. TEMPS LOOK TO
RUN RIGHT AROUND NORMAL.

NOT MUCH CHANCE IN THE FORECAST FOR THURSDAY NIGHT AS STACKED LOW
MEANDERS NEARBY. LOOKS LIKE CLOUDY SKIES...SOME SPOTTY
SHOWERS...DRIZZLE AND FOG.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
UPPER LOW MOVING EAST FROM MIDWEST WILL ACT AS A KICKER TO PUSH
COASTAL LOW EWD OUT TO SEA DURING FRI.  MODELS INDICATE SOME MID
LEVEL DRYING ON FRI...BUT CROSS SECTIONS SHOW ABUNDANT LOW LEVEL
MOISTURE WHICH SHOULD HOLD LOW LOW CLOUDS IN PLACE...AND MAY ALSO
HAVE A BRIEF SHOWER OR PATCHY DRIZZLE.  IF THERE WAS ANY SUNSHINE
FRI TEMPS WOULD APPROACH 70 DEGREES...BUT CLOUD COVER SHOULD HOLD
TEMPS IN THE 60-65 DEGREE RANGE...STILL ABOUT 10 DEGREES ABOVE
NORMAL.

UPPER LOW MOVES EWD THROUGH THE GT LAKES FRI NIGHT AND SAT AND
SWINGS COLD FRONT INTO SNE LATE SAT AND SAT EVENING.  WARM
FRONT DEVELOPING TO THE SOUTH MAY PRODUCE A FEW SHOWERS FRI
NIGHT...WITH A MORE ORGANIZED LINE OF SHOWERS MORE LIKELY SAT
AFTERNOON INTO SAT EVENING WITH FRONT.  BASED ON TIMING OF
FRONT...BEST CHC OF SHOWERS SAT WILL BE IN THE INTERIOR SHIFTING EWD
INTO THE COASTAL PLAIN SAT EVENING.  GRIDS WILL HAVE LIKELY POPS IN
THE NW ON SAT...WITH CHC ELSEWHERE THEN CHC ALL ZONES SAT NIGHT WITH
DECREASING POPS OVERNIGHT AS FRONT MOVES EWD.

SUN SHOULD BE MAINLY DRY IN POST FRONTAL AIRMASS BUT THERE COULD BE
A FEW LINGERING SHOWERS ON THE CAPE/ISLANDS IN THE MORNING AS FRONT
MAY STILL BE INVOF CAPE COD 12Z SUN.  COOLER TEMPS BUT STILL ABIVE
NORMAL WITH EXPECTED MAXES IN THE 50S.

NEXT SHORTWAVE ROTATING AROUND UPPER LOW AND ASOCD COLD POOL ALOFT
WILL MOVE TO THE NORTH MON/MON NIGHT AND MAY BRING A FEW SHOWERS TO
SNE...ESPECIALLY NW ZONES CLOSEST TO COLD POOL.  OTHERWISE...PARTLY
CLOUDY SKIES.  PTYPE WOULD TRANSITION TO SNOW SHOWERS MON NGT.
TEMPS MON WILL COOL OFF TO MORE SEASONABLE LEVELS.

TUE LOOKS DRY WITH BELOW NORMAL TEMPS WITH HIGH PRES IN
CONTROL...THEN GFS/ECMWF DIFFER ON WED.  GFS HAS ANOTHER SHORTWAVE
MOVING THROUGH WITH WEAK COASTAL LOW TO THE SOUTH POSSIBLY BRINGING
SOME PRECIP TO SNE...AND IS SUPPORTED BY MANY ENSEMBLE MEMBERS.
ECMWF HAS MORE UPPER LEVEL CONFLUENCE WITH HIGH PRES REMAINING IN
CONTROL.  WE FOLLOWED HPC AND HAVE LOW CHC POPS FOR WED...BUT
CONFIDENCE IS LOW.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS WILL BECOME MVFR THEN IFR AT MOST TERMINALS AS THE
EVENING PROGRESSES AS A COASTAL STORM MOVES NORTHWARD. RAIN MAY BE
HEAVY AT TIMES...ESPECIALLY THROUGH 07-08Z OR SO. IFR CONDITIONS LOOK
TO PERSIST THROUGH MUCH OF THURSDAY WITH A LOT OF LOW LEVEL MOISTURE
LINGERING. CONDITIONS DO NOT LOOK TO IMPROVE MUCH FOR THURSDAY NIGHT
AS LOW CLOUDS...DRIZZLE...FOG MAY BE PREVALENT.

OUTLOOK...FRIDAY THROUGH MONDAY...

MVFR-IFR CIGS FRI/FRI NIGHT ALONG WITH PATCHY DRIZLLE AND FOG.

SAT/SAT NIGHT...MORE MVFR-IFR CONDITIONS IN LOW CLOUDS WITH SCT
SHOWERS MOVING WEST TO EAST ACROSS THE REGION.

SUN/MON...CONDITIONS IMPROVE TO VFR SUN AND PERSIST INTO MON.

&&

.MARINE...
LOW PRESSURE NEAR CAPE HATTERAS WILL CONTINUE TO SLOWLY MOVE
NORTHWARD OVERNIGHT. THIS WILL ALLOW FOR AN INCREASE IN EASTERLY FLOW
THIS EVENING AND OVERNIGHT. IT LOOKS AS THOUGH THE GRADIENT AND LOW
LEVEL JET WILL BE STRONG ENOUGH TO ALLOW FOR MARGINAL GALES ACROSS
THE SOUTHERN AND SOUTHEASTERN OUTER WATERS TONIGHT. THEREFORE...GALE
WARNINGS HAVE BEEN POSTED. SEAS ON THE OUTER WATERS MAY BUILD UP TO
15 FT BY LATE TONIGHT. THE GRADIENT SLACKENS LATE TONIGHT AND
THURSDAY WHICH WILL ALLOW THE WINDS TO DIMINISH...HOWEVER...MARGINAL
SMALL CRAFT WINDS AND ESPECIALLY SEAS ARE EXPECTED.

OUTLOOK...FRIDAY THROUGH MONDAY...

NORTH WINDS DIMINISHING ON FRI WITH LIGHT WINDS FRI NIGHT BUT SEAS
WILL REMAIN ABOVE SCA THRESHOLDS ON THE OUTER WATERS.

PREFRONTAL SOUTHERLY WINDS DEVELOP SAT AND MODEST LOW LEVEL JET MAY
BRING A FEW G25 KTS LATE SAT AND SAT EVENING...THEN BECOMING WEST
LATE SAT NIGHT AND SUN WITH SOME G25 KTS SUN.

WEST WINDS 15-25 KTS PERSIST SUN NGT INTO MON.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 5 PM EST
     THURSDAY FOR ANZ232>235-237.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 PM EST
     THURSDAY FOR ANZ231-236-250.
     GALE WARNING FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY FOR
     ANZ254-255.

&&

SYNOPSIS...KJC/EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...KJC
AVIATION...KJC/EKSTER
MARINE...KJC/EKSTER
Hazardous weather outlook, Nov 5, 4:07 AM EST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EST WED NOV 5 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-060915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
407 AM EST WED NOV 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-060915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
407 AM EST WED NOV 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Massachusetts, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.